| Model Number |
FIBERTAK BICEPS IMPLANT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/7/2022, it was reported by a sales representative via email that an ar-3641 2.6 mm knotless fibertak did not seat.This was discovered during a procedure on (b)(6) 2022.Additional information received on 12/8/2022.Per sales representative, the actual part number is an ar-3671 fibertak biceps implant.This was discovered during an elbow medial epicondyle procedure and completed using another ar-3671 fibertak biceps implant.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.